# SDR ASAA1058553

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 11,700 hours, 3,450 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1451C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,132 hours, 15,115 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COWL VALVE OPEN LIGHT REMAINED BRIGHT BLUE AFTER COMMANDED ON.  ASSOCIATED AMBER TAI WARNING ON CTR DISPLAY.  REPLACED WITH SERVICEABLE COWL ANTI ICE VALVE REF AMM 30 21 11 400 801.  RAN ENGINES PROBLEM STILL EXISTS SUSPECT OVERHEAD MODULE.  REPLACED P5 OVERHEAD PANEL 30 11 41 PERFORMED OPS CHECK PER AMM 30 11 41 710 801 PROBLEM STILL PERSIST.  OPERATIONAL CHECK VALVE OPS NORMAL  ASSOCIATED LIGHTS ARE INDICATION ONLY.  AIRCRAFT RELEASED FOR FERRY FLIGHT TO ANC PER FERRY PERMIT DATED 11 27 2010 TO ACCOMPLISH REPAIR TO NR 2 ENGINE ANTI ICE INDICATION SYSTEM.  REPLACED NR 2 ENGINE TAI VALVE.  REF MM 30 21 11 400 801.  PERFORMED ENGINE COWL ANTI ICING OPERATIONAL TEST.  NO FAULTS FOUND.
